# SDR KCSA07102

- Difficulty date: December 4, 2007
- Submitted: December 31, 2007
- Operation: Air carrier
- Aircraft: N713CK
- Make and model: Boeing 747-2B4B
- Aircraft serial: 21099
- Aircraft time: 69,497 hours, 18,229 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Chafed
- Location: Fire Detector
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NR 1 ENG FIRE DETECTOR LOOP "B" FLUCTUATED AND FAULT LIGHT CAME ON DURING CLIMB.  REPAIRED CHAFED WIRE JUST AFT OF LWR FWD LOOP IAW BSWP MM 20-10-13.  SYSTEM OPS CHECKS GOOD IAW B747 AMM 26-11-00 PG 504.
